Alert archive / Utah / Flash Flood Warnings in 2025

Flash Flood Warning 40, NWS Salt Lake City, UT

October 11, 2025Kane County, Washington County, Utah

NWS Salt Lake City, UT issued this flash flood warning at Oct 11, 2025, 11:01 PM MDT for Kane County, Washington County, Utah. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 11, 2025, 11:01 PM MDT (05:01 UTC)
Expired
Oct 12, 2025, 2:00 AM MDT
In force
3 hr
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Kane County, UT, Washington County, UT

The radar

The Cedar City radar (KICX), 35 km from the middle of the area, began a volume at 05:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 12, 12:10 AM MDTFLASH FLOOD2 S Springdale, UTFlood wave on the East Fork of the Virgin River hit the gauge at 1220 cfs.
Oct 12, 12:35 AM MDTFLASH FLOOD3 Nne Springdale, UTFlood wave hit the gauge on the North Fork of the Virgin River at 1235 AM, peak flow was 450 cfs.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 69 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 5.0 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2025-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 80 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2025-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
80 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
836 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

182 
WGUS55 KSLC 120501
FFWSLC
UTC025-053-120800-
/O.NEW.KSLC.FF.W.0040.251012T0501Z-251012T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Salt Lake City UT
1101 PM MDT Sat Oct 11 2025

The National Weather Service in Salt Lake City has issued a

* Flash Flood Warning for...
  West Central Kane County in southern Utah...
  East Central Washington County in southwestern Utah...

* Until 200 AM MDT.

* At 1101 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.25 and 1 inch of rain 
  has fallen. Additional rainfall amounts of 0.25 to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of normally dry
           washes, slot canyons, creeks, and streams.

* Some locations that will experience flash flooding include...
  Zion National Park, Zion Main Canyon, Parunuweap Canyon, and 
  numerous slot canyons within Zion National Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3736 11309 3745 11281 3719 11269 3715 11275
      3716 11305

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

CRK
2 follow-up statements
898 
WGUS75 KSLC 120648
FFSSLC

Flash Flood Statement
National Weather Service Salt Lake City UT
1248 AM MDT Sun Oct 12 2025

UTC025-053-120800-
/O.CON.KSLC.FF.W.0040.000000T0000Z-251012T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kane UT-Washington UT-
1248 AM MDT Sun Oct 12 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 2 AM MDT EARLY THIS 
MORNING FOR WEST CENTRAL KANE AND EAST CENTRAL WASHINGTON COUNTIES...

At 1248 AM MDT, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Between 0.5 and 1 inch of rain 
has fallen. Flooding impacts will continue, but no additional 
rainfall is expected. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of normally dry washes,
         slot canyons, creeks, and streams.

Some locations that will experience flash flooding include...
  Zion National Park, Zion Main Canyon, Parunuweap Canyon, and 
  numerous slot canyons within Zion National Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Remain alert for flooding even in locations not receiving rain. Dry 
washes, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3736 11309 3745 11281 3719 11269 3715 11275
      3716 11305

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Worster
294 
WGUS75 KSLC 120759
FFSSLC

Flash Flood Statement
National Weather Service Salt Lake City UT
159 AM MDT Sun Oct 12 2025

UTC025-053-120809-
/O.EXP.KSLC.FF.W.0040.000000T0000Z-251012T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kane UT-Washington UT-
159 AM MDT Sun Oct 12 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 2 AM MDT EARLY THIS MORNING 
FOR WEST CENTRAL KANE AND EAST CENTRAL WASHINGTON COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3736 11309 3745 11281 3719 11269 3715 11275
      3716 11305

$$

Worster

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Oct 11, 4:04 PM MDT, 6 hours 57 minutes earlier.

Area forecast discussion, Oct 11, 4:04 PM MDT, 6 hours 57 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
404 PM MDT Sat Oct 11 2025

.SYNOPSIS...A strong cold front crosses the area through the
remainder of the day, bringing isolated strong thunderstorms and
moderate to heavy rainfall. Cooler and drier condition can be
expected for Sunday before temperatures trend warmer through the
early part of next week. The next storm system will impact the
area during the middle part of the week, with cooler temperatures
prevailing into the weekend.

&&

.DISCUSSION...Current satellite imagery shows a deep, cold trough
encroaching the CWA as the primary axis marches eastward through
central Nevada (as of 1530MDT). A notable area of convection
stretches along a line from southwest Tooele County northeastward
through northeastern Box Elder County this afternoon, primarily
tied to the cold frontal boundary associated with this trough.
Isolated showers and thunderstorms are noted ahead of this line
across northern Utah, with general airmass thunderstorms also
noted across a portion of southern Utah as anomalous moisture
remains in place. This cold frontal boundary, and associated
showers and thunderstorms, are expected to continue moving south
and east through the remainder of the afternoon and evening hours,
arriving on the Wasatch Front between 4-6PM. Scattered strong
wind gusts in excess of 40 mph are expected as this cold front
progresses, mainly under stronger thunderstorms. Behind the cold
frontal boundary, temperatures are expected to drop by upwards of
15-20 degrees in a matter of a couple of hours. This boundary will
continue its track through the remainder of Utah and southwest
Wyoming through the overnight hours, introducing a colder airmass
area-wide by around 6AM Sunday.

In the wake of this cold front, below average temperatures are
expected across the region on Sunday alongside overall drier
conditions as moisture lacks in the colder airmass. Daytime high
temperatures will range from about 5 to 10 degrees below
climatological averages for this time of year.

Through the remainder of the upcoming week, active weather is set
to continue as a mean trough will remain in place over the U.S.
West Coast. Through at least Tuesday, increasingly breezy
southwesterly winds are expected across Utah and southwest
Wyoming, though probability of meeting wind advisory (45 mph for
3+ hours) is relatively low (20-25%). Within this breezy southwest
flow, moisture is anticipated to increase in the lower levels
across the eastern half of Utah, bringing increasing chances for
showers and an isolated thunderstorm through the day. That said, a
deep atmospheric moisture profile does not appear likely at this
time, indicating that the overall threat for flash flooding will
be low... but not negligible.

Tuesday forward there is generally high confidence that the
aforementioned trough set up on the U.S. West Coast will progress
inland, shifting over Utah and southwest Wyoming. Current model
output indicates the highest likelihood of seeing scattered to
widespread precipitation will be across the northern half of the
forecast area. The overall areal extent of the next shot of
moisture will be dependent on how deep the trough becomes. Current
ensemble guidance shows only about a 30-40% chance that the trough
deepens enough to bring a shot of precipitation south of about
Nephi, with similar probabilities extending as far as Brian Head
for the mountainous terrain. Nonetheless, a cold airmass will
accompany the trough and bring another cooldown throughout the
forecast area. Cooler temperatures are expected to prevail through
the remainder of the week in the wake of this trough, with drier
conditions prevailing for much of Utah and southwest Wyoming.

&&

.AVIATION...KSLC...Gusty southerly winds precede a cold front
passage this afternoon, in addition to some isolated showers that
have a 30% chance to impact the terminal. Winds will transition
northwesterly behind the frontal boundary, with gusts 30-35 kts. A
band of heavy rain with embedded thunderstorms is also expected to
accompany the front, resulting in MVFR to brief IFR conditions due
to reductions in CIGS/VIS through around 02z. Expect winds and
precipitation to gradually wane after 02z through the remainder of
the TAF period.

.REST OF UTAH AND SOUTHWEST WYOMING...Scattered thunderstorms will
continue to develop this afternoon and push east this evening.
Expect a line of rain and thunderstorms to develop along a cold
front around 23-01Z this afternoon extending from northern terminals
down to southern terminals. This line of rain and storms will
push east of all terminals by 05-06Z, lingering the longest at
KCDC and KSGU. As these rain showers and storms impact terminals
this afternoon and evening MVFR CIGS and down to IFR VIS is
possible at times. Strong to severe storms remain possible as
well. Conditions should slowly improve behind the cold front
overnight.

Ahead of the cold front wind will be breezy from the southwest,
especially at KCDC and KSGU. Behind the front wind will become
northwesterly this evening, but will quickly become light overnight
after 06Z.

&&

.FIRE WEATHER...The current cold storm system moving through Utah will
bring high chances for wetting rains across the northern half of
the area through the remainder of the evening and overnight hours
while the southern half of the area will see more isolated chances
for wetting rain. In addition, a strong cold front will traverse
the state through the next 6-10 hours, bringing a wind shift from
southwest to northwest. In the wake of the storm system, much
cooler temperatures will be seen area-wide alongside drier
afternoon conditions.

By Monday, another storm system will begin to develop along the
U.S. West Coast which will help to bring an increase in
southwesterly winds through at least Tuesday. Moisture streaming
up from the south will also kick off another round of showers and
isolated thunderstorms across the eastern half of Utah on Monday
and a portion of Tuesday. As the area of low pressure shifts
inland, we'll see another shot of widespread precipitation,
primarily across the northern half of Utah, from Wednesday into
Thursday. Another shot of cold air will also accompany the
precipitation, bringing potential for high elevation snowfall.
Cooler temperatures remain in place through the remainder of the
week and into the weekend, though the airmass will gradually dry
in the wake of another cold front.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Flood Watch until midnight MDT tonight for UTZ113-114-117-
     120>131.

WY...None.
&&

PUBLIC...Webber
AVIATION...Whitlam
FIRE WEATHER...Webber

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

In the hours before

Special weather statement, Oct 11, 5:01 PM MDT, 6 hours before
Special Weather Statement
National Weather Service Salt Lake City UT
501 PM MDT Sat Oct 11 2025

UTZ104-108-110-112330-
Wasatch Back UT-Northern Wasatch Front UT-Wasatch Mountains I-
80 North UT-
501 PM MDT Sat Oct 11 2025

...A strong thunderstorm will impact portions of eastern Weber,
southeastern Cache, southwestern Rich, northeastern Davis and
northern Morgan Counties through 530 PM MDT
...

At 500 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Weber State University, or 9 miles east of Ogden,
moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ogden, Layton, South Ogden, Washington Terrace, South Weber, Uintah,
Weber State University, Huntsville, Nordic Valley, Mountain Green,
Eden, Powder Mountain, Peterson, Causey Reservoir, Pineview
Reservoir, Snowbasin, and Liberty.

This includes Interstate 84 between mile markers 87 and 98.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4106 11187 4119 11198 4155 11160 4125 11123
TIME...MOT...LOC 2300Z 233DEG 45KT 4119 11180

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

JAC
Special weather statement, Oct 11, 5:10 PM MDT, 5 hours 51 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
510 PM MDT Sat Oct 11 2025

UTZ101-103-104-108-110-120000-
Wasatch Back UT-Eastern Box Elder County UT-
Northern Wasatch Front UT-Wasatch Mountains I-80 North UT-
Great Salt Lake Desert and Mountains UT-
510 PM MDT Sat Oct 11 2025

...Strong thunderstorms will impact portions of Weber, southwestern
Cache, northeastern Box Elder, north central Davis and west central
Morgan Counties through 600 PM MDT
...

At 509 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles southwest of Howell to 7 miles
southwest of Hooper. Movement was northeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Ogden, Brigham City, Tremonton, Hill Air Force Base, Roy, Clearfield,
Syracuse, Clinton, North Ogden, South Ogden, Washington Terrace,
Riverdale, Hooper, South Weber, Perry, Wellsville, Willard,
Marriott-Slaterville, Uintah, and Bear River City.

This includes the following highways...
 Interstate 15 between mile markers 334 and 391.
 Interstate 84 between mile markers 25 and 88.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4196 11224 4125 11165 4101 11219 4167 11269
TIME...MOT...LOC 2309Z 231DEG 33KT 4162 11263 4109 11222

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

JAC
Special weather statement, Oct 11, 5:59 PM MDT, 5 hours 2 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
559 PM MDT Sat Oct 11 2025

UTZ101-102-104>106-108-110-111-120045-
Salt Lake Valley UT-Wasatch Back UT-Northern Wasatch Front UT-
Utah Valley UT-Wasatch Mountains I-80 North UT-
Tooele and Rush Valleys UT-Great Salt Lake Desert and Mountains UT-
Wasatch Mountains South of I-80 UT-
559 PM MDT Sat Oct 11 2025

...Strong thunderstorms will impact portions of east central Weber,
Salt Lake, central Davis, southwestern Morgan, northwestern Utah and
southeastern Tooele Counties through 645 PM MDT
...

At 559 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles northwest of Salt Lake City
International Airport to near Vernon. Movement was northeast at 25
mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Salt Lake City, West Valley City, Sandy, Layton, Murray, Bountiful,
Tooele, Farmington, Grantsville, Morgan, West Jordan, Taylorsville,
South Jordan, Lehi, Draper, Riverton, Cottonwood Heights, Midvale,
Kaysville, and Holladay.

This storm will be capable of producing strong gusty winds on the
Great Salt Lake. This will lead to a sudden increase in waves and
very choppy waters which will result in hazardous boating conditions.
Boaters are urged to seek safe harbor if possible.

This includes the following highways...
 Interstate 15 between mile markers 281 and 331.
 Interstate 84 between mile markers 93 and 103.
 Interstate 80 in Utah between mile markers 90 and 130.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4122 11162 4036 11186 4010 11256 4092 11235
TIME...MOT...LOC 2359Z 244DEG 20KT 4091 11216 4014 11246

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

JAC
Local storm report, Oct 11, 7:06 PM MDT, 3 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
706 PM MDT Sat Oct 11 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     Non-Tstm Wnd Dmg 1 W Magna               40.70N 112.10W
10/11/2025                   Salt Lake          UT   Public

0558 PM     Non-Tstm Wnd Dmg 1 SW West Jordan        40.59N 112.01W
10/11/2025                   Salt Lake          UT   NWS Employee

            25 foot tree down, estimates wind in excess
            of 60 mph.

&&
Local storm report, Oct 11, 7:22 PM MDT, 3 hours 39 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
722 PM MDT Sat Oct 11 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     Non-Tstm Wnd Gst 1 E Park City Mountain  40.61N 111.53W
10/11/2025  M58 MPH          Summit             UT   Mesonet

            Mesonet station EMPUT Empire Peak.

0440 PM     Non-Tstm Wnd Gst 5 SE Enterprise         37.51N 113.66W
10/11/2025  M58 MPH          Washington         UT   Mesonet

            Mesonet station PC336 Big Mountain.

0500 PM     Non-Tstm Wnd Gst 1 ENE Eureka            39.96N 112.10W
10/11/2025  M58 MPH          Utah               UT   Mesonet

            Mesonet station PC348 Tintic.

0510 PM     Non-Tstm Wnd Gst Salt Lake City Weather  40.77N 111.95W
10/11/2025  M59 MPH          Salt Lake          UT   Mesonet

            Mesonet station UT215 I-215 at I-80.

0610 PM     Non-Tstm Wnd Gst 5 ENE Almy              41.35N 110.90W
10/11/2025  M59 MPH          Uinta              WY   Mesonet

            Mesonet station PC450 Evanston North.

0647 PM     Non-Tstm Wnd Gst 2 ESE Sundance          40.36N 111.55W
10/11/2025  M59 MPH          Wasatch            UT   Mesonet

            Mesonet station CW9635 Salt Lake City.

0445 PM     Non-Tstm Wnd Gst 1 N Wendover            40.75N 114.02W
10/11/2025  M60 MPH          Tooele             UT   Mesonet

            Mesonet station WPK Wendover Peak.

0500 PM     Non-Tstm Wnd Gst 2 ENE Wendover          40.75N 113.99W
10/11/2025  M60 MPH          Tooele             UT   Mesonet

            Mesonet station WPOE Wendover Port of Entry.

0558 PM     Non-Tstm Wnd Dmg 1 SW West Jordan        40.59N 112.01W
10/11/2025                   Salt Lake          UT   NWS Employee

            25 foot tree down, estimates wind in excess
            of 60 mph.

0450 PM     Non-Tstm Wnd Gst 1 NE Wendover           40.75N 114.01W
10/11/2025  M61 MPH          Tooele             UT   Mesonet

            Mesonet station UTTP2 I-80 at MP 2 Tripod.

0525 PM     Non-Tstm Wnd Gst 2 E Sugarhouse          40.73N 111.77W
10/11/2025  M62 MPH          Salt Lake          UT   Mesonet

            Mesonet station UTQRY Parleys Canyon Quarry.

0540 PM     Non-Tstm Wnd Gst 9 SSE Snowville         41.85N 112.67W
10/11/2025  M63 MPH          Box Elder          UT   Mesonet

            Mesonet station PC358 Hansel Valley.

0600 PM     Non-Tstm Wnd Gst Alta - Udot             40.59N 111.64W
10/11/2025  M63 MPH          Salt Lake          UT   Mesonet

            Mesonet station AGD Alta - Guard House.

0340 PM     Non-Tstm Wnd Gst Wendover                40.74N 114.02W
10/11/2025  M64 MPH          Tooele             UT   Mesonet

            Mesonet station UT32 I-80 at MP 1.

0610 PM     Non-Tstm Wnd Gst 2 ESE Deer Valley Daly  40.61N 111.48W
10/11/2025  M65 MPH          Wasatch            UT   Mesonet

            Mesonet station MBY DV - Mount Baldy.

0657 PM     Non-Tstm Wnd Gst 1 N Eagle Mountain      40.39N 111.98W
10/11/2025  M65 MPH          Utah               UT   Mesonet

            Mesonet station AU639 Eagle Mountain.

0700 PM     Non-Tstm Wnd Gst 2 NNW Saratoga Springs  40.37N 111.92W
10/11/2025  M65 MPH          Utah               UT   Mesonet

            Mesonet station UTPCR Pioneer Crossing.

0600 PM     Non-Tstm Wnd Gst 15 W West Warren        41.26N 112.44W
10/11/2025  M66 MPH          Box Elder          UT   Mesonet

            Mesonet station PC492 Radar.

0633 PM     Non-Tstm Wnd Gst 2 NW Eagle Mountain     40.40N 112.01W
10/11/2025  M66 MPH          Utah               UT   Mesonet

            Mesonet station TICU1 Tickville.

0620 PM     Non-Tstm Wnd Gst 2 SSE Suncrest          40.45N 111.82W
10/11/2025  M67 MPH          Utah               UT   Mesonet

            Mesonet station PC067 Highland.

0620 PM     Non-Tstm Wnd Gst 3 ESE Bluffdale         40.46N 111.90W
10/11/2025  M68 MPH          Utah               UT   Mesonet

            Mesonet station FPS Flight Park South.

0513 PM     Non-Tstm Wnd Gst 5 ENE Almy              41.35N 110.91W
10/11/2025  M69 MPH          Uinta              WY   Mesonet

            Mesonet station AV868 Medicine Butte
            Mountain.

0630 PM     Non-Tstm Wnd Gst 8 ENE Trial Lk          40.73N 110.89W
10/11/2025  M69 MPH          Summit             UT   Mesonet

            Mesonet station LOFTY Trial Lake.

0645 PM     Non-Tstm Wnd Gst 2 ENE Park City Powderc 40.84N 111.02W
10/11/2025  M84 MPH          Summit             UT   Mesonet

            Mesonet station WDYPK Windy Peak.

0700 PM     Non-Tstm Wnd Gst 1 W Sundance            40.37N 111.59W
10/11/2025  M86 MPH          Utah               UT   Mesonet

            Mesonet station SND Arrowhead Summit.

&&

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 6:05 PM MDTSevere Thunderstorm Warning Considerable damage threatSLCGarfield, Kane, San Juan25 min
Oct 11, 6:28 PM MDTSevere Thunderstorm Warning Considerable damage threatSLCGarfield, Kane, San Juan17 min
Oct 12, 1:58 AM MDTFlash Flood Warning Considerable damage threatSLCWashington98 min

Nearby

Flash Flood Warnings in Utah, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.